phone +7 (3412) 91 60 92

All Publications


Organization
Author
Part
Year
Issue
Country
City
Request results:4
On the conditions of proportional local assignability of the Lyapunov spectrum of a linear discrete-time system
Banshchikova I.N., Makarov E.K., Popova S.N.
Year:
2019
Issue:
3
Pages:
301-311
On the definition of uniform complete controllability
Makarov E.K., Popova S.N.
Year:
2017
Issue:
3
Pages:
326-343
In memory of Evgenii Leonidovich Tonkov (27.06.1940-28.09.2014)
Chentsov A.G., Derr V.Ya., Gaishun I.V., Gryzlov A.A., Izobov N.A., Karpov A.I., Makarov E.K., Merzlyakova G.V., Petrov N.N., Popova S.N., Rodina L.I., Rozov N.Kh., Sergeev I.N., Tolstonogov A.A., Ushakov V.N.
Year:
2014
Issue:
4
Pages:
146-154
Axiomatic representation for smallness classes of coefficient perturbations to linear differential systems
Makarov E.K.
Year:
2014
Issue:
1
Pages:
46-57